New continued fraction form of the mapping functions of atmospheric refraction corrections release_efsh4u4tg5cijkp5il75lzujre

by Haojian Yan

Published in Astronomical and Astrophysical Transactions : The Journal of the Eurasian Astronomical Society by Informa UK Limited.

1998   Volume 16, p61-73

Archived Files and Locations

application/pdf  624.9 kB
file_cf4hpb643jcxrmweogei234df4 (web) (webarchive)
Read Archived PDF
Type  article-journal
Stage   published
Year   1998
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1055-6796
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 018234ea-2d12-484e-af43-e8698e8158ee